# SDR CALA2022111603151

- Difficulty date: November 13, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 32,716 hours, 11,773 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7100 · Powerplant System
- Part: Vent Line
- Part number: NA
- Condition: Low Pressure
- Location: Rt Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 11/16/22. LOSS OF OIL PRESSURE AND 0 OIL QUANTITY RIGHT ENGINE. REMOVED SPINER CONES, REPLACED CENTER VENT TUBE AND ORINGS. PERFORMED LEAK AND OPS CHECK. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME.
